Suffering from above since 2005. Depends on mesacol 2400 mg daily with 10 mg steroid. But still problem persist. 8-10 time loose motions a day.
Like the answers? Chat privately with the doctor of your choice
first of all your mesacol dose need to be escalated, need to add zinc, curcumin, calcium, vitamin d3 in. appropriate dose.. need reassement . u may need immunosuppressive treatment in form of azathioprine or u may need biological. consult gastroenterologist. all the best
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.